# SDR SWAA001614

- Difficulty date: August 26, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: 087SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- Aircraft time: 57,822 hours, 62,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6550570
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN CRACKED AT REAR SERVICE DOOR LOWER HINGE CUTOUT BS 950, BETWEEN STRINGERS 14R - 15R.  REPAIRED SKIN PER PER EA 00-089.
